Can I Take Tizanidine or Does It Make My Tinnitus Worse? Quick Help!

Discussion in 'Support' started by katriina, Mar 9, 2014.

    1. katriina
      Frustrated

      katriina Member

      Location:
      finland
      Tinnitus Since:
      11/2013
      Can I take it or is it a big mistake?

      Does anybody know???? Any opinion would be great!
       
    2. Valentin

      Valentin Member

      Location:
      Thailand
      Tinnitus Since:
      17/08/2013
      Take it ft you feel the need :)
       
    3. AUTHOR
      AUTHOR
      katriina
      Frustrated

      katriina Member

      Location:
      finland
      Tinnitus Since:
      11/2013
      Thanks for the answer! I would take just one pill so I guess I can take it.... Still nervous about this :D
       
      • Like Like x 1
    4. Turgy

      Turgy Member

      Location:
      Germany
      Tinnitus Since:
      2008
      Cause of Tinnitus:
      acoustic trauma
      Does anyone have any experience with tizanidine - the medication I received from my doctor for muscle tension. Does it affect tinnitus?
       
    5. Croaker
      Haunting

      Croaker Member

      Tinnitus Since:
      01/2019
      Cause of Tinnitus:
      Unknown
      It’s on the ATA’s list of ototoxic medications, unfortunately.
       

Share This Page

Loading...